# SDR 20000627SH012

- Difficulty date: June 13, 2000
- Submitted: June 27, 2000
- Operation: General aviation
- Aircraft: N5515Y
- Make and model: Cessna T210N
- Aircraft serial: 21064233
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: YZ2RN7T
- Condition: Missing
- Location: Plunger
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER TAKEOFF AND NORMAL CLIMB, NOTICED THE GEAR UP AND LOCKED LIGHT WAS NOT ILLUMINATED.  THE PUSH TO TEST FUNCTION OPERATED NORMALLY.   UPON LANDING, MAINTENANCE DISCOVERED THE NOSE GEAR UPLIMIT SWITCH HAD FAILED.  THE PLUNGER ASSY WAS COMPLETELY MISSING FROM THE SWITCH.  DURING RIGGING OF NEW SWITCH IAW CESSNA SM D2057-3-13 PARA 5A-85 AND FIG 51-14, AND MANUALLY RETRACTING THE GEAR, WAS UNABLE TO ACQUIRE THE DIMENSION SHOWN IN FIG 5A-14, BUT ONCE HYD POWER APPLIED TO GEAR, THE DIMENSION SHOWN WAS RECEIVED.  SUSPECT THAT THESE SWITCHES MAY BE IMPROPERLY ADJUSTED IF ONLY ADJUSTED DURING MANUAL OPER AND NOT RE-CHECKED USING HYD PRESSURE.  (X)
